# SDR FDEA201306181330

- Difficulty date: June 18, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Stringer
- Part number: ARC27683
- Condition: Misrepaired
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP FAIRING AFT LOWER AREA MISREPAIRED.  SRM 51-31-01 REV.52 & EO1-5100-7-5001 B3 PART 1.  .REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116
